# SDR UALA2010071302513

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 28,611 hours, 12,760 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED AND LOOSE CONNECTION ON CTR CONDUCTOR AT 1999VT IN AFT LT CEILING OF FWD PIT.  REPLACED 1999VT TERM BLOCK AND SECURED NR1 & NR3 LUGS. MADE ENOUGH SLACK TO CLIMP ON NR2 LUG 56 1-YV200, AND THE AFT SIDE 2EA 6GA LUGS NEEDS REPLACED AND WIRE SPLICED IN. UNABLE TO GET ENOUGH SLACK. REPLACED LUG ON YV200 AT TERMINAL BLOCK 1999VT. WIRE DIAGRAM 24-22-01. CRIMPED ON NEW LUGS IAW ESPM AND SECURED WIRES TO TERMINAL BLOCK. SECURED CONNECTOR DURING INSTALLATION OF FLOORBOARD.  INSTALLED LUG FWD END OF FEEDER CABLE 2422-561-YV200. SECURED CABLE, AC GEN TEST OK IN CFDS.
